MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 3 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 3 8MM; KNEE TIBIAL INSERT
Model Number 1517-00-308
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent the tka procedure with the ps3n cement for femoral, the fixed bearing3cement for tibia, the extension stem 14mm x 50 and the patera 32mm.In the surgery, a mistake in liner selection occurred.The medical staff should have selected a ps insert because the femur was supposed to be ps implant, but they mistakenly used a crs insert in question.After all procedures are completed and the surgeon leaves, the error was noticed and replaced again immediately with a 7mm insert compatible with femoral implants.The surgery was completed successfully without any surgical delay.No further information is available.

Brand Name
ATTUNE CRS FB INSRT SZ 3 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15494575
Report Number1818910-2022-18816
Device Sequence Number17598568
Product Code JWH
UDI-Device Identifier10603295054597
UDI-Public10603295054597
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-00-308
Device Catalogue Number151700308
Device Lot NumberJ70F87
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK KNEE FEMORAL; UNK KNEE PATELLA; UNK KNEE STEM; UNK KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown